全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:R. Parvatham , T.N. Shanmugam
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 1983, Vol.28 (2), pp.207-215
摘要:Let E = { z : | z | < 1} and let H = { w : regular in E, w(0) = 0, |w(z)| < l, z E }. Let P ( A, B ) denote the class of functions in E which can be put in the form (1 + Aw ( z ))/(1 + Bw ( z )), −1 ≤ A < B ≤ 1, w...
作者:K. S. Padmanabhan , R. Parvatham
来源:[J].Bulletin of the Australian Mathematical Society(IF 0.48), 1985, Vol.32 (3), pp.321-330
摘要:Let Sa ( h ) denote the class of analytic functions f on the unit disc E with f (0) =0 = f ′ (0) −1 satisfying , where ...
作者:R. Parvatham , J. Thangamani
来源:[J].International Journal of Mathematics and Mathematical Sciences, 1983, Vol.6 (1), pp.181
摘要:The authors introduce the notions of Ritt order and lower order to functions defined by the series ∑1∞fn(s)exp(−λns) where (λn) is a D-sequence and fn(s) are entire functions of bounded index.
作者:R. Parvatham , J. Thangamani
来源:[J].International Journal of Mathematics and Mathematical Sciences, 1983, Vol.6 (1), pp.181-187
摘要:The authors introduce the notions of Ritt order and lower order tofunctions defined by the series ∑1∞fn(s)exp(−λns) where (λn) is a D-sequence and fn(s) are entire functions of bounded index.
作者:M. Blambert , R. Parvatham
来源:[J].International Journal of Mathematics and Mathematical Sciences, 1979, Vol.2 (1), pp.45
摘要:In this work, we consider certain class of exponential series with polynomial coefficients and study the properties of convergence of such series. Then we consider a subclass of this class and prove certain theorems on the overconvergence of such a series, which allow us to deter...
作者:R. Parvatham , S. Ponnusamy , S. K. Sahoo
来源:[J].Hiroshima Mathematical Journal(IF 0.289), 2008, Vol.38 (1), pp.19-29
摘要:In this paper, we obtain sharp norm estimates for the Bernardi integral transform of functions belonging to the class ${\mathcal K}(A,B)$, $-1\le B...
作者:R. Parvatham , J. Thangamani
来源:[J].International Journal of Mathematics and Mathematical Sciences, 1981, Vol.6 (1)
摘要:The authors introduce the notions of Ritt order and lower order tofunctions defined by the series ∑ 1 ∞ f n ( s ) exp ( − λ n s ) where ( λ n ) is a D -sequence and f n ( s ) are entire functions of bounded ind...
作者:M. Blambert , R. Parvatham
来源:[J].International Journal of Mathematics and Mathematical Sciences, 1978, Vol.2 (1)
摘要:In this work, we consider certain class of exponential series with polynomial coefficients and study the properties of convergence of such series. Then we consider a subclass of this class and prove certain theorems on the overconvergence of such a series, which allow us to deter...
作者:M. Anbu Durai , R. Parvatham
来源:[J].International Journal of Mathematics and Mathematical Sciences, 2002, Vol.29 (3)
摘要:We prove that the class of uniformly α - convex functions introduced by Kanas is closed under thegeneralized Ruscheweyh integral operator for 0 < α ≤ 1 .

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×